Ask a doctor

I'm scared about taking Isotretinoin/Accutane. I need reassurance on this matter?

I read about all the possible side effects and it's really put me off them, I would like to know what the worse case scenario would be and if it was treatable. I think I read that it could cause you to wee blood or develop psychosis which is kind of putting me off. And if there's anything to actually worry about?

Doctor Answers 1

Side effects of Isotretinoin

Every medicine has its long list of possible side effects but these side effects are very rare generally.

Isotretinoin/ Accutane is being prescibed by almost every dermatologist in whole world with excellent results.

Please visit your dermatologist for proper assessment & better management.

Pakistan Dermatologist
5.0 out of 5 stars 5 reviews

Al Razi Healthcare, MM Alam Road, Gulberg III
Lahore, Punjab 54000

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.